Leda Minkova, "Mathematical models in finance, Edited by S. D. Howison, F. P. Kelly, and P. Wilmott", International Journal of Stochastic Analysis, vol. 10, Article ID 682862, 2 pages, 1997. https://doi.org/10.1155/S1048953397000385
Mathematical models in finance, Edited by S. D. Howison, F. P. Kelly, and P. Wilmott
This article has no abstract.
Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.